I have suffered from Ovarian Autoimmunity which has resulted in my not having ovaries any longer. The fertility specialist i was seeing when this was discovered prescribed premarin, and said i didn't need to take any thing else because i didnt need to mens. This was 2 years ago, he put me on 0.3 mg/day, which was raised to 0.6 mg/day. I was on this dose for a few months when I saw my primary care physician again, and told her what i was on, she freaked out and put me on Femhrt 1-5. I've been on the femhrt now for a week, and i'm loosing my mind! i'm super cranky and agitated, i was hot all day for the first 3 days when everyone around me was freezing, i've been shaky on & off like i've had too much coffee, restless but fatigued, and i didnt sleep for the first few days either. My questions is does the femhrt contain the same amount of estrogen? and could the natural vs. synthetic change be the cause? should i keep taking it until i can see my Dr again or should i go back to the premarin?
I think the reason that they changed you to the femhrt is because it contains progesteron that helps protect the uterus. Some studies show that just estrogen can cause cancer of the uterus but the progesterone somehow prevents it. The progesterone may be making you feel kinda cranky and aggressive. Let the doctor who prescribed the FemHrt know you are having these feeling so that you can get advice or other meds to help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 1 answer
Posted 26 Apr 2010 • 1 answer
I have been on premarin .625 for over twenty years now. The dr. has now changed me to estradiol .5.?
Posted 7 Jul 2010 • 1 answer
Posted 13 Sep 2012 • 1 answer
Posted 13 Jan 2013 • 1 answer